# SDR SWAA2021070689845

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 42,046 hours, 26,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT CONTACTS DOOR JAM WHILE CLOSING DOOR ; / [01] C/W TASK CARD MT 725-61-06 STEPS 3A;3B;3C;3G THRU 3K.
